# SDR SWAA000505

- Difficulty date: March 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 663 - 667
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CENTER SECTION LONGITUDINAL BEAM CRACKED IN 2 PLACES, BS 663 AND BS 667, LBL 25.  REPAIRED BEAM PER ACO523-57.
